# SDR SWAA2022122985754

- Difficulty date: December 28, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N731SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27863
- Aircraft time: 79,744 hours, 47,213 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 EMERGENCY EXIT LIGHTS INOP ON RIGHT BULL NOSE ROWS 5-10<[01] CHANGED BATTERY PACK PER AMM 33-51-00. OPS CHECK GOOD
